# SDR CALA2021121702379

- Difficulty date: December 15, 2021
- Submitted: December 17, 2021
- Operation: Air carrier
- Aircraft: N484UA
- Make and model: Airbus A320-232
- Aircraft serial: 1609
- Aircraft time: 58,852 hours, 25,484 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stringer
- Part number: D532305882007
- Condition: Corroded
- Location: Fr26-28sill Web
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO LWR SILL WEB PLATE FR26 TO FR28 UPPER SURFACE HAS SEV ERAL AREAS OF CORROSION (A3NB-53-3-6105) GENERATED BY N078592 AT HAECO LCQ PER NON ROUTINE 9294405 (22405) REMOVED CORRODED FWD CARGO SILL WEB PLATE AND INSTALLED NEW WEB PLATE IAW A320 SRM 51-42-11. PERFORMED BY V913406 AND INSP BY N078339.
